# SDR TRBA201122106

- Difficulty date: August 5, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 28,490 hours, 342,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN LOCATED FWD AND AFT IN THE TOP STILL ILLUMINATED ALL THE TIME.  PERFORMED OPS CHECK TO EMERGENCY LIGHTS IAW EX-335000-OPT-10000-001.
